# SDR NDF2009F00001

- Difficulty date: August 31, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N7511A
- Make and model: Scwzer 269D
- Aircraft serial: S1685
- Engine: Lyc HIO360D1A
- Engine time: 480 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Part serial: F08572
- Condition: Failed
- Location: Engine
- Component: Engine, Lyc
- Component part number: HIO360D1A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN FLIGHT.  ALTERNATOR WAS INSTALLED DURING ENGINE O/H BY MFG.
